MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PAD, GROUNDING, UNIVERS, SPLIT, UNCO

Medline Industries, LP MEDLINE; PAD, GROUNDING, UNIVERS, SPLIT, UNCO
Catalog Number PAD9160
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "they had amother issue with the grounding pads breaking when pulled from adhesive.".
 
Additional Manufacturer Narrative
The customer reported an issue with the grounding pads breaking when pulled from adhesive.Medline quality received 2 ea for evaluation, and visual inspection was conducted with the provided samples; it was found that the provided samples have a broken plug.The reported concern was confirmed, as the plug is broken in half, and the cause was documented as "comp./part defective, broke." a retrospective review of the past year for this product indicated that it is a known issue, and the division will continue to monitor the issue for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
PAD, GROUNDING, UNIVERS, SPLIT, UNCO
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
aaron ginsburg
three lakes drive
northfield, IL 60093--275
MDR Report Key50774586
Report Number1417592-2026-40722
Device Sequence Number18747623
Product Code GEI
UDI-Device Identifier20193489082514
UDI-Public20193489082514
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K212093
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPAD9160
Device Lot Number27122090002
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/28/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2023
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown